Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Large time behavior and global existence of solution to the bipolar defocusing nonlinear Schrödinger-Poisson system

Authors: Chengchun Hao and Ling Hsiao
Journal: Quart. Appl. Math. 62 (2004), 701-710
MSC: Primary 35Q55; Secondary 35B40, 82D10
DOI: https://doi.org/10.1090/qam/2104270
MathSciNet review: MR2104270
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we study the large time behavior and the existence of globally defined smooth solutions to the Cauchy problem for the bipolar defocusing nonlinear Schrödinger-Poisson system in the space $ {\mathbb{R}^{3}}$.

References [Enhancements On Off] (What's this?)

  • [1] J. Bergh and J. Löfström, Interpolation spaces, An introduction, Grundlehren der Mathematischen Wissenschaften, No. 223, Springer-Verlag: Berlin-New York, 1976 MR 0482275
  • [2] F. Brezzi and P. A. Markowich, The three-dimensional Wigner-Poisson problem: existence, uniqueness and approximation, Math. Meth. Appl. Sci., 14, 35-62 (1991) MR 1087449
  • [3] F. Castella, $ L^{2}$ solutions to the Schrödinger-Poisson system: existence, uniqueness, time behaviour, and smoothing effects, Math. Models Methods Appl. Sci., 7(8), 1051-1083 (1997) MR 1487521
  • [4] A. Jüngel and S. Wang, Convergence of nonlinear Schrödinger-Poisson systems to the compressible Euler equations, Comm. Part. Diff. Eqs. 28, 1005-1022 (2003) MR 1986059
  • [5] M. Keel and T. Tao, Endpoint Strichartz estimates, Amer. J. Math., 120, 955-980 (1998) MR 1646048
  • [6] H. L. Li and C. K. Lin, Semiclassical limit and well-posedness of nonlinear Schrodinger-Poisson systems, Electron. J. Diff. Eqns., 2003, No. 93, pp. 1-17 (2003) MR 2000689
  • [7] P. A. Markowich, G. Rein and G. Wolansky, Existence and nonlinear stability of stationary states of the Schrödinger-Poisson system, J. Statist. Phys., 106(5-6), 1221-1239 (2002) MR 1889607
  • [8] M. E. Taylor, Tools for PDE, Pseudodifferential operators, paradifferential operators, and layer potentials. Mathematical Surveys and Monographs, 81. American Mathematical Society, Providence, RI, 2000 MR 1766415
  • [9] B. X. Wang, Large time behavior of solutions for critical and subcritical complex Ginzburg-Landau equations in $ H^{1}$, Science in China (Series A), 46(1), 64-74 (2003) MR 1977966

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35Q55, 35B40, 82D10

Retrieve articles in all journals with MSC: 35Q55, 35B40, 82D10

Additional Information

DOI: https://doi.org/10.1090/qam/2104270
Article copyright: © Copyright 2004 American Mathematical Society

American Mathematical Society